# SDR CALA2019022200280

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 63,434 hours, 22,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0734 FWD CABIN FLOOR PANEL BREAK HAS CORROSION BETWEEN FLOOR BEAMS 312 AND 328 RBL 12  MKD 126-041 REMOVED AND REPLACED FLOOR PANEL BREAK AT FWD CABIN BETWEEN FLOOR BEAMS 312 AND 328 RBL 12 AS PER B737-800 SRM 51-40-02 REF AAR NR 9583863
